On the Topological Regularity of the Solution Set of Differential Inclusions with Constraints
In this paper we establish the topological regularity of the solution set of differential inclusions with constraints, defined in Rn. The result is then extended to systems defined in Banach spaces. Our proof makes. use of an approximation result by Lipschitz functions of Caratheodory functions, which we also prove in this paper. © 1994 Academic Press. All rights reserved.
Hu, Shouchuan, and Nikolaos S. Papageorgiou. "On the topological regularity of the solution set of differential inclusions with constraints." Journal of differential equations 107, no. 2 (1994): 280-289.
Journal of Differential Equations